On a General Formula for the Expansion of Functions in Series.
Bulletin of the New York Mathematical Society, Tome 2 (1893), pp. 135-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1893__2_186499,
author = {W.H. Echols},
title = {On a {General} {Formula} for the {Expansion} of {Functions} in {Series.}},
journal = {Bulletin of the New York Mathematical Society},
pages = {135--144},
year = {1893},
volume = {2},
zbl = {25.0392.01},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1893__2_186499/}
}
W.H. Echols. On a General Formula for the Expansion of Functions in Series.. Bulletin of the New York Mathematical Society, Tome 2 (1893), pp. 135-144. http://geodesic.mathdoc.fr/item/BNYMS_1893__2_186499/